# SDR A6WA201140808

- Difficulty date: August 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1262075
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR1 SEAT TRACK HAS CORROSION AT FWD EDGE.  R & R WITH A SERVICEABLE SEAT TRACK PIECE.  LOCATED AND INSTALLED.
